MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; KIT,HUMID,AQUAPAK, 540ML,H2O,W/ADPT

MEDLINE INDUSTRIES, LP MEDLINE; KIT,HUMID,AQUAPAK, 540ML,H2O,W/ADPT
Catalog Number HUD00540
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, a pediatric rapid response was initiated at 0430 due to increased oxygen needs and extreme lethargy in the patient being hospitalized for rsv and acute respiratory failure.The icu rn suggested trying a face mask to improve saturations.When rt arrived, it was noted that the o2 bubbler was not working properly (interruption of oxygen being delivered).A new bubbler was obtained and resulted in improvement in o2 status.The oxygen bubbler was found to not be punctured, although pieces of plastic were broken off appropriately and oxygen had been connected appropriately.Patient has been since discharged home.No additional information at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2026, a pediatric rapid response was initiated at 0430 due to increased oxygen needs and extreme lethargy in the patient being hospitalized for rsv and acute respiratory failure.The icu rn suggested trying a face mask to improve saturations.When rt arrived, it was noted that the o2 bubbler was not working properly (interruption of oxygen being delivered).A new bubbler was obtained and resulted in improvement in o2 status.The oxygen bubbler was found to not be punctured, although pieces of plastic were broken off appropriately and oxygen had been connected appropriately.

Brand Name
MEDLINE
Common Device Name
KIT,HUMID,AQUAPAK, 540ML,H2O,W/ADPT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key24431736
Report Number1417592-2026-00144
Device Sequence Number16028283
Product Code BTT
UDI-Device Identifier10197344007158
UDI-Public10197344007158
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHUD00540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 MO
Patient SexMale
Patient Weight8 KG
Patient EthnicityNon Hispanic
Patient RaceWhite